Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2006, Article ID 60643, 8 pages
http://dx.doi.org/10.1155/JAM/2006/60643

On the linearized stability of age-structured multispecies populations

Department of Mathematical Sciences, The Universityof Memphis, Memphis 38152, TN, USA

Received 3 February 2006; Revised 24 April 2006; Accepted 8 May 2006

Copyright © 2006 Jozsef Z. Farkas. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jozsef Z. Farkas, “On the linearized stability of age-structured multispecies populations,” Journal of Applied Mathematics, vol. 2006, Article ID 60643, 8 pages, 2006. https://doi.org/10.1155/JAM/2006/60643.